# SDR VNAA2022082799927

- Difficulty date: June 19, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: MM67035670003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT CHORD INNER (3) BELOW LOWER SILL BTW FS1000 TO FS1047 AT AFT CARGO COMPARTMENT
